# SDR SWIA972488

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,182 hours, 12,770 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EFIS COMPARATOR MONITOR MESSAGE ILLUMINATED INFLIGHT WITH IAS FLAGS ON BOTH SIDES.  CAPTAIN''S AIRSPEED NOTED 40 TO 50 KNOTS LESS THAN FIRST OFFICER''S.  AFTER ONE MINUTE MACH TRIM AND STALL FAIL MESSAGES APPEARED. (CAT II)  PURGED PITOT/STATIC SYSTEM REMOVED AND REPLACED NR 1 ADC.  P/N 822-0372-140, S/N OFF 1022, S/N ON 1478 CAT II IAW 34-13-01.
